# SDR SIMA20161205001

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 39,563 hours, 36,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FWD FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 33-50-16-000-801-A, AND 33-50-16-400-801-A OPS CHECKED GOOD NO DEFECTS NOTED
